# SDR CALA2020032700720

- Difficulty date: March 25, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 66,406 hours, 22,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A24014A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WIN BOX FWD UPPER SKIN STA 546 LBL 15 HORIZONTAL STIFFNER CRACKED. MKD 126-021. (REF AAR NR 99878127) REMOVED AND REPLACED CENTER WING BOX FWD UPPER SKIN STA 546 LBL 15 STIFFNER IAW B737-700 ECRA 5714-01115. PERFORMED HFEC ON EXISTING HOLES REF NDTM PT-6 51-00-00 PROC 16 NO CRACKS. FILLED SEAL AND CAP SEAL WILL BE ACCOMPLSIEHD ON N/R 99878455.
